# SDR SWAA990438

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6573782
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND HORIZONTAL STAB LOWER SURFACE SKIN CRACKED FWD OF REAR SPAR, (CRACK APPROX 2 LONG).  REPAIRED STAB PER SWA ER NR 99-0169, AND SRM.
